# SDR ASAA0843938

- Difficulty date: November 18, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 52,326 hours, 29,609 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA17646
- Condition: Dented
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SPOILER HAS A SHARP DENT ON UPPER SURFACE 5 INCHES FROM T/E AND 6 INCHES FROM OUTBOARD END.  PREPPED DAMAGED AREA, FABRICATED DOUBLER AND BONDED REPAIR IAW SRM 51-70-10.
